Researcher Page

사진
Jung, Paul Heajoon (폴정)
교수, Department of Mathematical Sciences(수리과학과)
Research Area
random matrices, stochastic processes, limit theorems
Co-researchers
    Similar researchers

    Keyword Cloud

    Reload 더보기
    NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
    1
    At the edge of a one-dimensional jellium

    Chafai, Djalil; Garcia-Zelada, David; Jung, Paul Heajoonresearcher, BERNOULLI, v.28, no.3, pp.1784 - 1809, 2022-08

    2
    Extreme eigenvalue statistics of m-dependent heavy-tailed matrices

    Basrak, Bojan; Cho, Yeonok; Heiny, Johannes; et al, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.57, no.4, pp.2100 - 2127, 2021-11

    3
    Necessary and sufficient condition for M-2-convergence to a Levy process for billiards with cusps at flat points

    Jung, Paul Heajoonresearcher; Melbourne, Ian; Pene, Francoise; et al, STOCHASTICS AND DYNAMICS, v.21, no.05, pp.2150024, 2021-08

    4
    The Life and Mathematical Legacy of Thomas M. Liggett

    David Aldous; Pietro Caputo; Rick Durrett; et al, NOTICES OF THE AMERICAN MATHEMATICAL SOCIETY, v.68, no.1, pp.67 - 79, 2021-01

    5
    A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

    Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; et al, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

    6
    On the speed and spectrum of mean-field random walks among random conductances

    Collevecchio, Andrea; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.6, pp.3477 - 3498, 2020-06

    7
    Remarks on the recurrence and transience of non-backtracking random walks

    Jung, Paul Heajoonresearcher; Markowsky, Greg, JOURNAL OF COMBINATORICS, v.11, no.3, pp.549 - 555, 2020-05

    8
    Macroscopic and edge behavior of a planar jellium

    Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

    9
    A note on invariance of the Cauchy and related distributions

    Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

    10
    Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

    Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

    11
    Stable Laws for Chaotic Billiards with Cusps at Flat Points

    Jung, Paulresearcher; Zhang, Hong-Kun, ANNALES HENRI POINCARE, v.19, no.12, pp.3815 - 3853, 2018-12

    12
    Delocalization and limiting spectral distribution of Erdos-Renyi graphs with constant expected degree

    Jung, Paulresearcher; Lee, Jaehun, ELECTRONIC COMMUNICATIONS IN PROBABILITY, v.23, 2018-12

    13
    LEVY-KHINTCHINE RANDOM MATRICES AND THE POISSON WEIGHTED INFINITE SKELETON TREE

    Jung, Paul Heajoonresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.370, no.1, pp.641 - 668, 2018-01

    14
    FUNCTIONAL CENTRAL LIMIT THEOREM FOR A CLASS OF NEGATIVELY DEPENDENT HEAVY-TAILED STATIONARY INFINITELY DIVISIBLE PROCESSES GENERATED BY CONSERVATIVE FLOWS

    Jung, Paulresearcher; Takashi, Owada; Samorodnitsky, Gennady, ANNALS OF PROBABILITY, v.45, no.4, pp.2087 - 2130, 2017-07

    15
    Holder Continuity and Occupation-Time Formulas for fBm Self-Intersection Local Time and Its Derivative

    Jung, Paulresearcher; Markowsky, Greg, JOURNAL OF THEORETICAL PROBABILITY, v.28, no.1, pp.299 - 312, 2015-03

    16
    On the Tanaka formula for the derivative of self-intersection local time of fractional Brownian motion

    Jung, Paulresearcher; Markowsky, Greg, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.124, no.11, pp.3846 - 3868, 2014-11

    17
    Wigner Crystallization in the Quantum 1D Jellium at All Densities

    Jansen, S.; Jung, P.researcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.331, no.3, pp.1133 - 1154, 2014-11

    18
    Random-Time Isotropic Fractional Stable Fields

    Jung, Paulresearcher, JOURNAL OF THEORETICAL PROBABILITY, v.27, no.2, pp.618 - 633, 2014-06

    19
    A Lindeberg-Feller theorem for stable laws

    Dombry, Clement; Jung, Paulresearcher, STATISTICS & PROBABILITY LETTERS, v.84, pp.198 - 203, 2014-01

    20
    RANDOM WALKS AT RANDOM TIMES: CONVERGENCE TO ITERATED LEVY MOTION, FRACTIONAL STABLE MOTIONS, AND OTHER SELF-SIMILAR PROCESSES

    Jung, Paulresearcher; Markowsky, Greg, ANNALS OF PROBABILITY, v.41, no.4, pp.2682 - 2708, 2013-07

    Load more items
    Loading...

    rss_1.0 rss_2.0 atom_1.0